Join the 'Cozaar' group to help and get support from people like you.
We found 61 questions associated with the 'Cozaar' topic.
Posted 29 Mar 2013 by • 1 answer
I am currently on Lisinipril and Atenolol. I was recently diagnosed with type 2 diabetes. I have been having problems with ED for some 7 years. Sometimes Viagra helps but certainly not most of the time. Any info would be appreciated. Thanks
Posted 20 Aug 2016 by • 0 answers
I am also on Cozaar. I had a heart cath recently and an ulrasound for my carotid artery but everything was normal. I feel so tired, weak, and sleepy all the time. Please help.
Posted 27 Jun 2016 by • 0 answers
Posted 3 Dec 2015 by • 0 answers
Posted 30 May 2015 by • 2 answers
I sip a cocktail of 1-2 Tbs cider vinegar in water with a touch of stevia throughout the day. I take synthroid in morning and cozaar, metformin, pravastatin meds during the day. Will the vinegar intefere with my medications? Should I leave time between meds and vinegar? I wait 1 hour for synthroid ...
Posted 2 Sep 2014 by • 1 answer
Have started several new meds,vit d & b12, lexapro,Lipitor,xarelto & cozaar. Can any of these cause or have side effect of UTI ?
Posted 29 Jun 2012 by • 2 answers
Posted 31 Jan 2014 by • 1 answer
Currently I take Diovan 40 mg... I would like to find a generic alternative. What would you recommend ?
Posted 8 Mar 2014 by • 1 answer
does Norvasc, Coreg ,Avodart or Cozaar cause inflammation of the prostate
My mom is on zoloft,gabapentin, celebrex, and cozaar. she suffered a stroke 8 mos. ago. Now, I have?
Posted 30 Jul 2014 by • 3 answers
stroke 8 mos. ago. now that I have brought her home, all she feels like doing is sleeping. I would like to take her off of the Zoloft, as she says she is'nt depressed. Some of the interactions with these drugs are some of the symptoms she is having. What do I do?
Posted 27 Aug 2010 by • 1 answer
i have been taking alpha blockers and benazeperil all of which cause erectile dysfunction and decrease in my sex life, does cozaar cause erectile dysfunction?
Posted 10 Jan 2014 by • 1 answer
I feel slightly sick and getting up from lying slightly dizzy though my BP only falls by 3 or 4 mm. Which of these medications will be causing my symptoms? Should I halve the Indapamide?
Posted 21 Oct 2009 by • 1 answer
I am a non-dipper which may be relevant.
Posted 22 Aug 2013 by • 1 answer
I take Losartan and having several side effects. Will be taking Cozaar soon and wondering if side effects are as prominate as Losartan.
Posted 11 Oct 2012 by • 1 answer
Cozaar or Cardura and a diuretic?
Related Condition Support Groups
Cozaar Patient Information at Drugs.com
- Cozaar Information for Consumers
- Cozaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cozaar (detailed)